Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news Vexinvixen

Posted by PoohBear on February 17, 2005, at 11:31:33

In reply to Re: Effexor withdrawal - very bad news, posted by Vexinvixen on February 17, 2005, at 9:28:16

Vexinvixen:

Sorry to hear of your rough time...

I too had heart 'flutters', or palpitations, and that's what got me off Effexor, though I'd gotten used to those side effects that remained past the break-in period.

If you get off Effexor, don't stop cold, but slowly discontinue while substituting Prozac. It worked very well for me, with slight discomfort made easier by Benedryl and Tylenol.

One of the things that bugged me the most with Effexor was the vivid dreams. Thankfully those are now gone. I take 25mg of Seroquel and 10mg of Ambien every night for sleep. I generally sleep through the night, whereas I would normally need to get up 3-4 times during the night.

The best thing for me has been the talk therapy that my therapist and I have been engaging in over the past 2 months. It has helped tremendously.

Take care and God Bless,

Tony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PoohBear thread:1016
URL: http://www.dr-bob.org/babble/20050217/msgs/459288.html